Open Access
January 2016 Topological type of limit laminations of embedded minimal disks
Jacob Bernstein, Giuseppe Tinaglia
J. Differential Geom. 102(1): 1-23 (January 2016). DOI: 10.4310/jdg/1452002875


We consider two natural classes of minimal laminations in threemanifolds. Both classes may be thought of as limits—in different senses—of embedded minimal disks. In both cases, we prove that, under a natural geometric assumption on the three-manifold, the leaves of these laminations have genus zero. This answers a question posed by Hoffman and White.


Download Citation

Jacob Bernstein. Giuseppe Tinaglia. "Topological type of limit laminations of embedded minimal disks." J. Differential Geom. 102 (1) 1 - 23, January 2016.


Published: January 2016
First available in Project Euclid: 5 January 2016

zbMATH: 1348.53065
MathSciNet: MR3447084
Digital Object Identifier: 10.4310/jdg/1452002875

Rights: Copyright © 2016 Lehigh University

Vol.102 • No. 1 • January 2016
Back to Top